# SDR ASAA2023091945222

- Difficulty date: September 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 26,955 hours, 8,440 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING T/C 78273000 FOUND ENG #1 MSG BR: 73-10191 INTERVAL EEC FAULT, LONG TIME. GROUNDED - YES. ON DEFERRAL.
